# SDR 08FDEA01717

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY PANEL SUPPORT ANGLE IS CRACKED, OUTBD OF THE NR 8 SLAT TRACK.  REMOVED FORMER IAW SRM 51-35-01 & 51-33-01;  VOL II.      FABRICATED PER DWG  ARB1162,  REV "S".   ALODINED &   PRIMED IAW SRM 51-21-01;  VOL II;  PGS 21 - 24.   INSTALLED IAW SRM 51-35-01 & 51-33-01;  VOL II.
